# SDR SWIA2020021848657

- Difficulty date: January 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 533
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* STR 27 HAS CORROSION ON ATTACHMENT FLANGE FORWARD OF FS 533 FRAME (MARKED).   (C-CHECK) RO 2/14/2020   BLENDED CORROSION ON ATTACHMENT FLANGE FWD OF FS533 FRAME, WITHIN LIMITS REF.  REO FOR STR 27  LEAK CHECK GOOD.
